MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 3.5MM PRXHUM LK PL 11H L 191MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. 3.5MM PRXHUM LK PL 11H L 191MM; PLATE, FIXATION, BONE
Catalog Number 71801411
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plate on the patient broke on a fall.A revision surgery had to be performed to replace the broken plate for a nail.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical analysis indicated that no clinical supporting documents were provided to conduct a thorough assessment of the reported issue.No medical assessment warranted at this time.Without the actual product involved our investigation cannot proceed.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate further as necessary.If the devices are received in the future, this complaint can be re-opened.We consider this complaint closed.

Brand Name
3.5MM PRXHUM LK PL 11H L 191MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8372671
Report Number1020279-2019-00841
Device Sequence Number1332429
Product Code HRS
UDI-Device Identifier03596010573667
UDI-Public03596010573667
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K092015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71801411
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date06/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1